# SDR 07FDEA05096

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Longeron
- Part number: 651950759
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LWR COWL DOOR OB LONGERON IS CRACKED AT AFT HINGE CUT OUT.  REMOVED, FABRICATED NEW INTERCOSTAL, SENT TO HEAT TREAT ON SNR NR N00829.  TREATED AND PRIMED, COMPLETED INSTALLATION, REF SRM 51-30-2, 51-10-2  AND BAC DWG 65-19507.
